# SDR REXA2017100501064

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 9,669 hours, 6,535 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK LEAKING.  REMOVED & REPLACED THE O2 MASK STOWAGE BOX IAW AMM T.A 35-11-15.
